# SDR SWAA2021021544395

- Difficulty date: January 10, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L AT BS 540 FWD CARGO COMPARTMENT / EVALUATED ALLOWABLE DAMAGE LIMITS ON STR 26L BS 540 FWD CARGO COMPARTMENT AND FOUND OUT LIMITS DUE TO CRACK IAW SRM B737-700 53-00-03-1A-1 AND PERFORMED PERMANENT REPAIR ON STRINGER 26L BTW BS500D TO BS 540 IAW B737-700 SRM 53-00-03-2R REPAIR 1 FIGURE 206 MATERIAL USED 7075-T6 0.050' PO MATERIAL 2020-193A61
